# SDR MASA200700001

- Difficulty date: January 1, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N651BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7426
- Aircraft time: 14,273 hours, 13,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 1003 HNL.  RT EXTERIOR FWD EMERGENCY LIGHT INOP.  MX REPLACED THE LAMP AND OP CHECK WAS GOOD.
